On vertices and edges in maximum path-factors of a tree
Fundamenta Mathematicae, Tome 109 (1980) no. 2, pp. 89-101
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
Affiliations des auteurs :
Zdzisław Skupień 1 ; Władysław Zygmunt 1
@article{10_4064_fm_109_2_89_101,
author = {Zdzis{\l}aw Skupie\'n and W{\l}adys{\l}aw Zygmunt},
title = {On vertices and edges in maximum path-factors of a tree},
journal = {Fundamenta Mathematicae},
pages = {89--101},
year = {1980},
volume = {109},
number = {2},
doi = {10.4064/fm-109-2-89-101},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/fm-109-2-89-101/}
}
TY - JOUR AU - Zdzisław Skupień AU - Władysław Zygmunt TI - On vertices and edges in maximum path-factors of a tree JO - Fundamenta Mathematicae PY - 1980 SP - 89 EP - 101 VL - 109 IS - 2 UR - http://geodesic.mathdoc.fr/articles/10.4064/fm-109-2-89-101/ DO - 10.4064/fm-109-2-89-101 LA - en ID - 10_4064_fm_109_2_89_101 ER -
Zdzisław Skupień; Władysław Zygmunt. On vertices and edges in maximum path-factors of a tree. Fundamenta Mathematicae, Tome 109 (1980) no. 2, pp. 89-101. doi: 10.4064/fm-109-2-89-101
Cité par Sources :